# SDR SIMA200712008

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 11,476 hours, 9,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 0028
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 17,504 hours, 16,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK ONE OVERLOAD MESSAGE FOLLOWED BY PACK TWO OVERLOAD MESSAGE, EMERGENCY DECLARED.  RETURNED TO ACT.  PERFORMED FUNCTIONAL CHECK OF NUMBER ONE PACK WITH NO DEFECTS NOTED.  REMOVED AND REPLACED NUMBER TWO PACK OVERPRESSURE SWITCH IAW EMB 21-51-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
